Filtrations on algebraic cycles and homology
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 28 (1995) no. 3, p. 317-343
@article{ASENS_1995_4_28_3_317_0,
     author = {Friedlander, Eric M.},
     title = {Filtrations on algebraic cycles and homology},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 28},
     number = {3},
     year = {1995},
     pages = {317-343},
     doi = {10.24033/asens.1716},
     zbl = {0854.14006},
     mrnumber = {96i:14004},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1995_4_28_3_317_0}
}
Friedlander, Eric M. Filtrations on algebraic cycles and homology. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 28 (1995) no. 3, pp. 317-343. doi : 10.24033/asens.1716. http://www.numdam.org/item/ASENS_1995_4_28_3_317_0/

[Andreotti-Frankel] A. Andreotti and T. Frankel, The Lefschetz theorem on hyperplane sections (Ann. of Math. (2), Vol. 59, 1959, pp. 713-717). | MR 31 #1685 | Zbl 0115.38405

[Bloch-Ogus] S. Bloch and A. Ogus, Gersten's conjecture and the homology of schemes (Ann. Scient. Ec. Norm. Sup., 4e série, t. 7, 1974, pp. 181-202). | Numdam | MR 54 #318 | Zbl 0307.14008

[F] E. Friedlander, Algebraic cycles, Chow varieties, and Lawson homology (Compositio Mathematica, Vol. 77, 1991, pp. 55-93). | Numdam | MR 92a:14005 | Zbl 0754.14011

[F-Gabber] E. Friedlander and O. Gabber, Cycle spaces and intersection theory (in Topological Methods in Modern Mathematics, 1993, pp. 325-370). | MR 94j:14010 | Zbl 0830.14008

[F-Lawson] E. Friedlander and H. B. Lawson, A theory of algebraic cocycles (Annals of Math., Vol. 136, 1992, pp. 361-428). | MR 93g:14013 | Zbl 0788.14014

[F-Mazur] E. Friedlander and B. Mazur, Filtrations on the homology of algebraic varieties (Memoir of the A.M.S., Vol. 110, no. 529, 1994). | MR 95a:14023 | Zbl 0841.14019

[F-Mazur2] E. Friedlander and B. Mazur, Correspondence homomorphisms for singular varieties (to appear in Ann. Inst. Fourier). | Numdam | Zbl 0811.14007

[Fulton] W. Fulton, Intersection Theory (Ergebnisse der Math, Springer-Verlag, 1984). | MR 85k:14004 | Zbl 0541.14005

[Grothendieck] A. Grothendieck, Standard Conjectures on algebraic cycles (in Algebraic Geometry, Bombay Colloquium, Oxford, 1969, pp. 193-199). | MR 42 #3088 | Zbl 0201.23301

[Hain] R. Hain, Letter to Barry Mazur dated 11/4/90.

[Kleiman] S. Kleiman, Algebraic cycles and the Weil Conjectures (in Dix Exposés sur la cohomologie des schémas, North Holland, 1968, pp. 359-386). | MR 45 #1920 | Zbl 0198.25902

[Lawson] H. B. Lawson, Algebraic cycles and homotopy theory (Annals of Math., Vol. 129, 1989, pp. 253-291). | MR 90h:14008 | Zbl 0688.14006

[Lieberman] D. Lieberman, Numerical and homological equivalence of algebraic cycles on Hodge manifolds (Amer. J. Math., Vol. 90, 1968, pp. 366-374). | MR 37 #5898 | Zbl 0159.50501

[Lima-Filho] P. Lima-Filho, Lawson homology for quasi-projective varieties (Compositio Math., Vol. 84, 1992, pp. 1-23). | Numdam | MR 93j:14007 | Zbl 0773.14010

[Mumford] Families of abelian varieties (in Algebraic Groups and Discontinuous Subgroups, Proc. Sympos. Pure. Math., Boulder, Col., 1965, pp. 347-351). | Zbl 0199.24601

[Nori] Algebraic cycles and Hodge theoretic connectivity (Inventiones Math., Vol. 111, 1993, pp. 349-373). | MR 94b:14007 | Zbl 0822.14008

[Roberts] J. Roberts, Chow's moving lemma (in Algebraic Geometry, Oslo, 1970, F. Oort ed., Wolters-Noordhoff Publ., Groningen, 1972, pp. 89-96). | MR 52 #3154